# SDR ASAA2015051811767

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 27,518 hours, 8,400 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 14JJN
- Condition: Failed
- Location: Cockpit
- Part time: 39,761 hours, 15,441 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALT WINDOW FREEZES. WILL NOT ALLOW YOU TO RESET THE ALT.  ACFT GROUNDED. REPLACED MCP REF MM 22-11-34-400-801. MCP INSTALLATION TEST OK. REF MM 22-11-34-740-801. ETOPS GROUND VERIFICATION COMPLETED BY ALSO DOING THE MCP FULL EXTENDED MAINT TESTS.  ALL TESTS PASS.  DID A FULL SWEEP OF THE ALTITUDE WINDOW.
